# SDR DALA1113450667

- Difficulty date: February 24, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 65,279 hours, 30,395 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100880
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOORBEAM UPPER SKIN UNDER NUT CLIPS HAVE SURFACE CORROSION AT STA 1640 BL 0-RBL 50.  REPAIRED IAW SRM 53-00-51.
